MAUDE Adverse Event Report: ABBOTT MEDICAL KIT SMALL CURVE DELIVERY SHEATH; DRG SMALL CURVE SHEATH

ABBOTT MEDICAL KIT SMALL CURVE DELIVERY SHEATH; DRG SMALL CURVE SHEATH
Model Number MN12150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that during a drg implant procedure on (b)(6) 2021, the lead sheaths were not functioning properly and then broke from the curve.In turn, the procedure was abandoned.

Brand Name
KIT SMALL CURVE DELIVERY SHEATH
Common Device Name
DRG SMALL CURVE SHEATH
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key12553742
Report Number1627487-2021-17253
Device Sequence Number17289103
Product Code PMP
UDI-Device Identifier05415067027191
UDI-Public05415067027191
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2022
Device Model NumberMN12150
Device Catalogue NumberMN12150
Device Lot Number7388371
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight68